Mylanta Double Strength is used to treat indigestion, heartburn, flatulence and wind pain in adults and children over 12 years.
Each tablet contains: Aluminium Hydroxide-Dried 400mg (equivalent to 50% Aluminium Oxide, anhydrous), Magnesium Hydroxide 400mg, Simethicone 40mg.
Also contains sucrose, mannitol (2.88g/12 tablets). Free from lactose, gluten and saccharin sodium.
Adults and children over 12 years: Take 1-2 tablets.
Chew after meals and half an hour before bed, 3-4 times a day or as needed. Do not exceed 12 tablets per day, unless directed by your doctor.
Johnson & Johnson Pacific.
If you are currently taking other medications, have other medical conditions, you may be pregnant, or you are breastfeeding, please contact us to talk to a pharmacist.
These prices currently include GST (goods and services tax). If you intend to ship your order to a country other than New Zealand, you can turn GST off.
Mylanta Double Strength (Lemon Mint flavour) - 48 chewable tablets x 1